# SDR JGVR20210429001

- Difficulty date: April 29, 2021
- Submitted: April 29, 2021
- Operation: Air carrier
- Aircraft: N308QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800116
- Aircraft time: 11,702 hours, 7,887 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BENDED CORRODED ARE AROUND THE LH WING MIDDLE SPAR AFT SIDE AROUND THE BRAKE LINE BULKHEAD FITTING, PERFORMED ULTRASONIC THICKNESS INSPECTION AND REPORTED FOR REPAIR DISPOSITION.  CLEANED AND TREATED BLENDED AREA, APPLIED PRIMER AND TOPCOAT IAW TEXTRON REPAIR DEFINITION.
